# SDR SWIA2025071600603

- Difficulty date: June 3, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT (FORMER 347) MID PIN FITTING HAS EXTRA HOLE DRILLED IN IT DUE TO PREVIOUS REPAIR.   REPAIRED MID PIN FITTING REF REO 690-52-11-1067 REV -- DATE 2025-06-12 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
